• A
  • A
  • A
  • АБВ
  • АБВ
  • АБВ
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Алгебраическая геометрия и ее приложения: Производные категории; Гомологические и мотивные методы в некоммутативной геометрии; Специальные многообразия; Классическая геометрия; Геометрическая теория представлений; Арифметическая геометрия

2016

Основной целью научного исследования лаборатории являются получение и публикация новых результатов в области алгебраической и дифференциальной геометрии. Научные исследования будут проводиться в нескольких связанных друг с другом направлениях. Эти направления включают: производные категории, некоммутативную геометрию, специальные многообразия, классическую геометрию, геометрическую теорию представлений, арифметическую геометрию.

Публикации по проекту:


Cerulli I. G., Feigin E., Reineke M. Schubert Quiver Grassmannians // Algebras and Representation Theory. 2017. Vol. 20. No. 1. P. 147-161. doi
Amerik E. Some applications of p-adic uniformization to algebraic dynamics // Contemporary Mathematics Series. 2015. No. 654. P. 3-21. doi
Kurnosov N. Absolutely trianalytic tori in the generalized Kummer variety // Advances in Mathematics. 2016. Vol. 298. No. 6 August . P. 473-483.
Bogomolov F. A., Halle L. H., Pazuki F., Tanimoto S. Abelian Calabi-Yau threefolds: Néron models and rational points / Cornell University. Series arxive "math". 2016.
Cheltsov I., Park J., Won J. Affine cones over smooth cubic surfaces // Journal of the European Mathematical Society. 2016. Vol. 18. No. 7. P. 1537-1564. doi
Kaledin D. B., Kuznetsov A. G. Refined blowups // Mathematical Research Letters. 2015. Vol. 22. No. 6. P. 1717-1732. doi
Gritsenko V., Hulek K. Moduli of polarized Enriques surfaces, in: K3 Surfaces and Their Moduli. Basel : Birkhäuser, 2016. doi P. 55-72.
Alexey Bondal, Ilya Zhdanovskiy. Coherence of relatively quasi-free algebras // European Journal of Mathematics. 2015. Vol. 1. No. 4. P. 695-703. doi
F. A. Bogomolov, Vik. S. Kulikov. The ambiguity index of an equipped finite group // European Journal of Mathematics. 2015. Vol. 1. No. 4. P. 260-278. doi
Cerulli Irelli G., Fang X., Feigin E., Fourier G., Reineke M. Linear degenerations of flag varieties / Cornell University. Series arxive "math". 2016. No. 1603.08395.
Debarre O., Kuznetsov A. G. Gushel-Mukai varieties: linear spaces and periods / Cornell University. Series arxive "math". 2016.
Rybakov S. DG-modules over de Rham DG-algebra // European Journal of Mathematics. 2015. Vol. 1. P. 25-53.
Finkelberg M. V., Ginzburg V., Ionov A., Kuznetsov A. G. Intersection cohomology of the Uhlenbeck compactification of the Calogero-Moser space // Selecta Mathematica, New Series. 2016. Vol. 22. No. 4. P. 2491-2534. doi
Feigin E., Makhlin I. Vertices of FFLV polytopes / Cornell University. Series math "arxiv.org". 2016. No. arXiv:1604.08844 .
Cheltsov I., Park J., Won J. Cylinders in singular del Pezzo surfaces // Compositio Mathematica. 2016. Vol. 152. P. 1198-1224. doi
Feigin E., Makedonskyi I., Orr D. Generalized Weyl modules and nonsymmetric q-Whittaker functions / Cornell University. Series math "arxiv.org". 2016. No. 1605.01560.
Amerik E., Kuznetsova A. Endomorphisms of projective bundles over a certain class of varieties / Cornell University. Series arxive "math". 2016.
Blokh A., Oversteegen L., Ptacek R., Timorin V. The combinatorial Mandelbrot set as the quotient of the space of geolaminations, in: Dynamics and Numbers Vol. 669. American Mathematical Society, 2016. P. 50-74. doi
Timorin V., Petrushchenko S. On maps taking lines to plane curves // Arnold Mathematical Journal. 2016. Vol. 2. P. 1-20.
Blokh A., Oversteegen L., Ptacek R. M., Timorin V. The parameter space of cubic laminations with a fixed critical leaf // Ergodic Theory and Dynamical Systems. 2016. Vol. 37. P. 2453-2486. doi
Сечин П. А. Категория плоских структур Ходжа-Тейта // Математические заметки. 2016. Т. 99. № 1. С. 149-154. doi
Golyshev V., Zagier D. Proof of the gamma conjecture for Fano 3-folds of Picard rank 1 // Izvestiya. Mathematics. 2016. Vol. 80. P. 24-49. doi
Kuznetsov A. G., Polishchuk A. Exceptional collections on isotropic Grassmannians // Journal of the European Mathematical Society. 2016. Vol. 18. No. 3. P. 507-574.
Tyurin N. A. Special Bohr-Sommerfeld geometry, in: Дни геометрии в Новосибирске - 2016. Novosibirsk : ., 2016. P. 22-23.
Alexey Elagin. A criterion for left-orthogonality of an effective divisor on a surface / Cornell University. Series math "arxiv.org". 2016. No. 1610.02325.
Prokhorov Y., Reid M. On Q-Fano 3-folds of Fano index 2, in: Advanced Studies in Pure Mathematics Vol. 70: Minimal Models and Extremal Rays. Kyoto : Mathematical Society of Japan, 2016.
Feigin E., Makedonskyi I. Generalized Weyl modules for twisted current algebras / Cornell University. Series math "arxiv.org". 2016. No. arXiv:1606.05219.
Bogomolov F. A., Fu H. Division polynomials and intersection of projective torsion points // European Journal of Mathematics. 2016. Vol. 2. No. 3. P. 644-660. doi
Braverman A., Dobrovolska G., Finkelberg M. V. Gaiotto–Witten superpotential and Whittaker D-modules on monopoles // Advances in Mathematics. 2016. Vol. 300. P. 451-472.
Prokhorov Y., Shramov K. Jordan property for Cremona groups // American Journal of Mathematics. 2016. Vol. 138. No. 2. P. 403-418.
Kaledin D. B. Witt vectors as a polynomial functor / Cornell University. Series arxive "math". 2016.
Sechin P. Chern classes for Morava K-theories / Cornell University. Series arxive "math". 2016.
Bogomolov F. A., Qian J. On Contraction of Algebraic Points / Cornell University. Series arxive "math". 2016.
Bogomolov F. A., Böhning C., Graf von Bothmer H. Birationally isotrivial fiber spaces // European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 45-54. doi
Белошапка И., Горчинский С. О. Неприводимые представления нильпотентных конечно порожденных групп // Математический сборник. 2016. Т. 207. № 1. С. 45-72. doi
Efimov A. I. Mac Lane (co)homology of the second kind and Wieferich primes // Journal of Algebra. 2016. Vol. 467. P. 80-154. doi
Lunts V., Przyjalkowski V. V. Landau-Ginzburg Hodge numbers for mirrors of del Pezzo surfaces / Cornell University. Series arxive "math". 2016.
Blokh A., Oversteegen L., Timorin V. Slices of Parameter Space of Cubic Polynomials / Cornell University. Series arxive "math". 2016.
Prokhorov Y., Zaidenberg M. Examples of cylindrical Fano fourfolds // European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 262-282. doi
Kuznetsov A. G., Perry A. Derived categories of Gushel-Mukai varieties / Cornell University. Series arxive "math". 2016.
Kuznetsov A. G., Debarre O. On the cohomology of Gushel-Mukai sixfolds / Cornell University. Series arxive "math". 2016.
Lvovsky S. Some remarks on osculating self-dual varieties / Cornell University. Series arxive "math". 2016.
Finkelberg M. V., Ionov A. Kostka-Shoji polynomials and Lusztig's convolution diagram / Cornell University. Series arxive "math". 2016.
Braverman A., Finkelberg M. V., Nakajima H. Coulomb branches of 3d =4 quiver gauge theories and slices in the affine Grassmannian / Cornell University. Series arxive "math". 2016.
Braverman A., Finkelberg M. V., Nakajima H. Towards a mathematical definition of Coulomb branches of 3-dimensional =4 gauge theories, II / Cornell University. Series math "arxiv.org". 2016.
Rovinsky M. An analogue of Hilbert's Theorem 90 for infinite symmetric groups / Cornell University. Series math "arxiv.org". 2016.
Сечин П. А. Кольцо операций из К-теорий Моравы в группы Чжоу // Математические заметки. 2017. Т. 101. № 1. С. 150-154. doi
Bogomolov F. A., Pirutka A., Silberstein A. M. Families of disjoint divisors on varieties // European Journal of Mathematics. 2016. Vol. 2. No. 4. P. 917-928. doi
Ionov A. Primitive forms for Gepner singularities / Cornell University. Series arxive "math". 2016. No. 1611.03962.
Blokh A., Oversteegen L., Ptacek R. M., Timorin V. Laminations from the main cubioid // Discrete and Continuous Dynamical Systems. 2016. Vol. 36. No. 9. P. 4665-4702. doi
Kuznetsov A. G. Derived equivalence of Ito-Miura-Okawa-Ueda Calabi-Yau 3-folds / Cornell University. Series arxive "math". 2016.
Smirnov E., Kleptsyn V. Ribbon graphs and bialgebra of Lagrangian subspaces // Journal of Knot Theory and Its Ramifications. 2016. Vol. 26. P. 1642006. doi
Levin A., Olshanetsky M., Zotov A. Yang-Baxter equations with two Planck constants // Journal of Physics A: Mathematical and Theoretical. 2016. Vol. 49. No. 1. P. 14003-14021. doi
Gorchinskiy S. O., Guletskiĭ V. Symmetric powers in abstract homotopy categories // Advances in Mathematics. 2016. Vol. 292. P. 707-754. doi
Alexander Kuznetsov, Perry A. Derived categories of cyclic covers and their branch divisors // Selecta Mathematica, New Series. 2017. Vol. 23. No. 1. P. 389-423. doi
Coates T., Corti A., Galkin S., Kasprzyk A. Quantum Periods for 3-Dimensional Fano Manifolds // Geometry and Topology. 2016. Vol. 20. No. 1. P. 103-256. doi
Galkin S., Golyshev V., Iritani H. Gamma classes and quantum cohomology of Fano manifolds: Gamma conjectures // Duke Mathematical Journal. 2016. Vol. 165. No. 11. P. 2005-2077. doi
Feigin E., Fourier G., Littelmann P. Favourable modules: filtrations, polytopes, Newton–Okounkov bodies and flat degenerations // Transformation Groups. 2017. Vol. 22. No. 2. P. 321-352. doi
Cheltsov I., Shramov K. Two rational nodal quartic 3-folds // Quarterly Journal of Mathematics. 2016 doi
Levin A., Olshanetsky M., Zotov A. Noncommutative extensions of elliptic integrable Euler–Arnold tops and Painlevé VI equation // Journal of Physics A: Mathematical and Theoretical. 2016. Vol. 49. No. 39. P. 1-24. doi
Cheltsov I., Przyjalkowski V. V., Shramov K. Quartic double solids with icosahedral symmetry // European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 96-119. doi
Mori S., Prokhorov Y. Threefold extremal contractions of type (IIA). I // Izvestiya. Mathematics. 2016. Vol. 80. No. 5. P. 884-909. doi
Trepalin A. Quotients of cubic surfaces // European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 333-359. doi